i feel like crap my doc changed my tablets to amitipyline i only 25mg yestaday i feel like am going to die its like iv eating lots of suger all i did was slepp now i cant even sit down with my family wot do i do do i wait to see a doc tomorrow or phone one now please i dont now wot to do am on here trying not to think about them am getting parnod sorry about the writeing am scared
Posts You May Be Interested In
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...
Has anyone switched from spiriva and to what, if so. Was the new med as effective as spiriva? My part d plan will no cover it next year and I'm trying to figure out if I. Should go from an advantage plan or straight medicare with part d. I really need help deciding